# SDR UIEA2010062500043

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LEST440-528 HORIZONTAL STAB L/E OTBD FAIRING HAS 6 CRACKS AT RIB ANGLES  PERFORMED MAJOR REPAIR IAW RAM256 - NRC1141 - SRM 55-10-06 FIG 1.
